# SDR UALA2011122107041

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 59,397 hours, 22,218 cycles
- Engine: Iae V2527A5
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FCTL FLAPS FAULT WITH FLP1 SYSTEM JAM CHECK FLP MECH DRIVE AND FLP2 SYSTEM JAM CHECK FLP MECH DRIVE FAILURE MESSAGES.   REFERENCE TSM 27-51-00-810-810.  RECORD PPU ANGLES PRIOR TO RESETTING ANY CB'S OR MOVING FLAP-SLAT HANDLE.  REPLACED NR 2 LT FLAP ROTARY ACT PER AMM.  OP CK'D OKAY AFTER REPLACEMENT.
